# SDR SWIA202163658

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FILLER STRIPS FROM FS 349.00 TO FS 693.00 REQUIRE REMOVAL AND TRACKS CLEANED TO COMPLY WITH INSPECTION.   (C CHECK RO 01-05-2022)   REMOVED AND INSTALLED CABIN FLOOR SEAT TRACK STRIPS IAW CRJ 700 AMM 25-25-01-000-801-A45, AND 25-25-01-400-801-A45
